# SDR SWAA2013081219056

- Difficulty date: August 1, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 36,011 hours, 20,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT PANEL CRACKED AT BS 540, RBL 0.  REPAIRED SUPPORT IAW SRM & DRAWING.
